Ibuprom

Ибупром Drug photo

The description is actual on 14.08.2015

  • Latin name: Ibuprom
  • ATH code: M01AE01
  • Active ingredient: Ibuprofen *
  • Producer: US Pharmacia Sp.zo.o (Poland)

Structure

In 1 tablet of an ibuprofen of 200 mg.

Release form

Tablets in a cover.

Pharmacological action

Analgeziruyushchy, febrifugal and antiinflammatory.

Pharmacodynamics and pharmacokinetics

Pharmacodynamics

The mechanism of action is connected with blockade of enzymes of cyclooxygenases that finally causes suppression of synthesis of prostaglandins concerning development of an inflammation and pain. At pains of inflammatory character the anesthetizing effect of drug is most expressed. One more effect of an ibuprofen — suppression of aggregation of thrombocytes.

Pharmacokinetics

After intake it is well soaked up, in 2 h the maximum concentration in blood is reached. To 90% contacts blood proteins, gets into synovial fluid and a joint cavity. It is metabolized in a liver and completely brought out of an organism: 70% in the form of metabolites kidneys, 20% through intestines. T1/2 is 2-3,5 h.

Indications to use

  • pain syndrome at a lyumbalgiya, an ischialgia, mialgiya and ossalgiya, neuralgia, a bursitis, a tendovaginitis, hematomas, stretching of the copular device, injuries;
  • musculoskeletal system diseases (osteoarthrosis, psoriasis and gouty arthritis, pseudorheumatism, the spondylosis ankylosing a spondylarthritis);
  • postoperative pain syndrome, migraine, dentagra;
  • feverish states after immunization, at a SARS and flu;
  • as a supportive application at an adnexitis, algodismenory, tonsillitis, pharyngitis, bronchitis, pneumonia, a nephrotic syndrome (for the purpose of reduction of a proteinuria).

Contraindications

  • hypersensitivity;
  • diseases of a gastrointestinal tract and bleeding;
  • "aspirinovy" bronchial asthma;
  • tendency to bleedings;
  • renal/liver failure;
  • hyperpotassemia;
  • pregnancy (III trimester).

Side effects

  • nausea, pain in epigastric area and a stomach, loss of appetite, frustration of a chair, heartburn, a meteorism;
  • ulcerations mucous gastrointestinal tract;
  • dryness mucous mouth and its ulceration, aphthous stomatitis;
  • bronchospasm;
  • the ring in ears, decrease in hearing, a sight illegibility, irritation of eyes, swelled a century;
  • headache, sleeplessness, nervousness, uneasiness, irritability, psychomotor excitement, hallucinations, depressions, confusion of consciousness;
  • tachycardia, increase of the ABP;
  • allergic nephrite, cystitis, nephrotic syndrome, polyuria;
  • rash, itch, acute anaphylaxis, Quincke's edema, allergic rhinitis, exudative erythema;
  • hemolitic anemia, thrombocytopenia, granulocytosis and leukopenia;
  • the strengthened sweating.

Ibuprom, application instruction (Way and dosage)

Pill is taken inside after food. Adults on 400-600 mg 3 times a day. At a pseudorheumatism the dose increases to 800 mg 3 times (2400 mg) that is the maximum daily dose.

To children since 12 appoint 150-300 mg 3 times a day. Aged from 3 months till 1 year other forms of release of an ibuprofen — suspension, suppositories rectal are appointed. Treatment duration at the increased temperature 3 days, at pains of various etiology of 5 days.

Tablets Ibuprom Max contain twice more active ingredient (400 mg), no more than 3 tablets a day are accepted on 1 tablet in 6 h.

Overdose

It is shown by symptoms: pain in epigastriums, nausea, drowsiness, hypotension, bradycardia (or tachycardia), a headache.

At considerable overdose (400 mg on weight kg) the hyperpotassemia, tachycardia, the expressed hypotension, a metabolic acidosis, difficulty of breath, a renal failure, a coma appears. At prolonged use sometimes there is hemolitic anemia. Treatment is begun with a gastric lavage, reception of sorbents and purgatives, the symptomatic treatment is carried out.

Interaction

With care to apply in a combination with Acetylsalicylic acid, other NPVP and GKS as the risk of emergence of cankers of a gastrointestinal tract and bleedings increases.

The ibuprofen weakens action of antihypertensives and diuretics.

At use with Warfarin strengthens its action — causes increase in a bleeding time and emergence of hematomas.

Strengthening of toxic action of the Methotrexate and Baclofenum at co-administration with an ibuprofen is noted.

Appointment with the Zidovudine increases risk of emergence of a hemarthrosis at HIV-positive patients.

Colestyraminum slightly reduces absorption of an ibuprofen.

Terms of sale

Without recipe.

Storage conditions

It is not higher than 25 Pages.

Period of validity

2 years.

Analogs

Ibuprofen-AKOS, Nurofen, Dolgit, Ibuprofen, Ibuprofen-Hemofarm, Ibufenum, INSTANT 400.

About Ibuprom

From all NPVP the ibuprofen has the best portability causes side reactions less often. For several decades it is considered as a safety standard.
However it possesses the moderate inhibiting activity concerning synthesis of prostaglandins therefore on antiinflammatory action concedes to diclofenac and indometacin. Therefore apply it at a moderate pain syndrome. Because side reactions arise seldom, drug can be used is long that is important at chronic pain.

Most often responses concern incontinuous use of drug (from 1 to 3 days) at menstrual pains, head and a dentagra, stretching of the copular device. At observance of the mode of a dosage and short-term reception drug was effective and did not cause side reactions.

At long reception concerning arthrosis or arthritis of a tablet Ibuprom in some patients was caused by undesirable reactions: heartburn, pain or discomfort in a stomach, swelling, nausea. Many note substantial increase of efficiency of treatment at use of tablets inside and gel outwardly or a combination of tablets and candles. This drug is contraindicated to patients with gastritis, a peptic ulcer and having tendency to bleedings.

At patients with risk of gastroduodenal diseases of cure of the choice for arthroses and arthritises koksiba (Tselekoksib, Rofekoksib) are.

Apteka24

  • Ibuprom sprint10
  • Ibuprom Sprint of a capsule coated No. 6YuS Pharmacy (USA)
  • Ibuprom of a tablet 200 of mg No. 10YuS Pharmacy (USA)

Paniapteka

  • Ibuprom Sprint kaps. p / about the No. 10YuS Pharmacy
  • Ibuprom Sprint kaps. p / about the No. 10YuS Pharmacy
  • Ibuprom Sprint kaps. p / about the No. 10YuS Pharmacy
Section: Anesthetics
in more detail

Education: Graduated from Sverdlovsk medical school (1968 - 1971) as "Paramedic". Graduated from the Donetsk medical institute (1975 - 1981) as "An epidemiologist, a hygienist". Passed postgraduate study in the Central scientific research institute of epidemiology Moscow (1986 - 1989). An academic degree – the candidate of medical sciences (degree is awarded in 1989, protection – the Central scientific research institute of epidemiology Moscow). Numerous advanced training courses are studied in epidemiology and infectious diseases.

Experience: Work as the manager of department of disinfection and sterilization of 1981 - 1992. Work as the manager of department of especially dangerous infections of 1992 - 2010. Teaching activity at Medical institute 2010 - 2013.

PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use Ibuprom surely consult with the attending physician.